# SDR AMTA200600746

- Difficulty date: December 22, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

PERFORMED RTO AT 90 KTS DUE MODERATE SMOKE IN COCKPIT.  CHANGED LT ENG DUE TO OIL SEEP IN COLD STREAM.  (K)
